Alert archive / Pennsylvania / Wind Advisories in 2017
Wind Advisory 3, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Feb 12, 2017, 3:00 PM EST for 7 counties in Pennsylvania; Delaware County, Otsego County, Sullivan County, New York. It took effect at Feb 13, 2017, 2:00 AM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2017, 3:00 PM EST (20:00 UTC)
- In effect from
- Feb 13, 2017, 2:00 AM EST
- Expired
- Feb 13, 2017, 6:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Binghamton, NY
Counties Delaware County, NY, Otsego County, NY, Sullivan County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 66 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
867 WWUS71 KBGM 122000 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 300 PM EST Sun Feb 12 2017 NYZ062-PAZ040-043-044-047-048-072-132000- /O.UPG.KBGM.HW.A.0001.170213T0600Z-170213T2200Z/ /O.NEW.KBGM.WI.Y.0003.170213T0700Z-170213T2300Z/ Sullivan-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike- Southern Wayne- Including the cities of...Monticello...Damascus...Equinunk... Tunkhannock...Scranton...Hazleton...Wilkes-Barre...Milford... Honesdale 300 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM EST MONDAY... The National Weather Service in Binghamton has issued a Wind Advisory...which is in effect from 2 AM to 6 PM EST Monday. The High Wind Watch is no longer in effect. * TEMPERATURES...In the upper 20s. * LOCATIONS...Wayne... Wyoming... Lackawanna... Luzerne... and Pike Counties in Pennsylvania. Sullivan County in New York. * HAZARDS...Strong winds... possibly damaging. * WINDS...Northwest 20 to 35 mph with gusts up to 50 mph. * TIMING...Late Tonight through Monday. * IMPACTS...Strong winds may blow down limbs...small trees...and power lines. Scattered power outages are possible especially in the higher elevations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees, power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel, especially for those driving high profile vehicles. && $$ PAZ038-039-132000- /O.NEW.KBGM.WI.Y.0003.170213T0700Z-170213T2300Z/ Bradford-Susquehanna- Including the cities of...Sayre...Towanda...Hallstead...Montrose 300 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM EST MONDAY... The National Weather Service in Binghamton has issued a Wind Advisory...which is in effect from 2 AM to 6 PM EST Monday. * LOCATIONS...Bradford and Susquehanna Counties in northeast Pennsylvania. * HAZARDS...Strong winds...possibly damaging. * WINDS...Northwest 20 to 35 mph with gusts up to 50 mph. * TIMING...Late tonight through Monday. * TEMPERATURES...In the upper 20s. * IMPACTS...Strong winds may blow down limbs...small trees...and power lines. Scattered power outages are expected especially in the higher elevations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees, power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel, especially for those driving high profile vehicles. && $$
4 follow-up statements
068 WWUS71 KBGM 130253 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 953 PM EST Sun Feb 12 2017 NYZ062-PAZ038>040-043-044-047-048-072-132300- /O.CON.KBGM.WI.Y.0003.170213T0700Z-170213T2300Z/ Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- Including the cities of...Monticello...Sayre...Towanda... Hallstead...Montrose...Damascus...Equinunk...Tunkhannock... Scranton...Hazleton...Wilkes-Barre...Milford...Honesdale 953 PM EST Sun Feb 12 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EST MONDAY... * LOCATIONS...Wayne... Wyoming... Lackawanna... Luzerne... and Pike Counties in Pennsylvania. Sullivan County in New York. * HAZARDS...Strong winds... possibly damaging. * WINDS...Northwest 20 to 35 mph with gusts up to 50 mph. * TEMPERATURES...In the upper 20s and lower 30s. * TIMING...Late Tonight through Monday. * IMPACTS...Strong winds may blow down limbs...small trees...and power lines. Scattered power outages are possible especially in the higher elevations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees... power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel... especially for those driving high profile vehicles. && $$
102 WWUS71 KBGM 130258 AAA NPWBGM URGENT - WEATHER MESSAGE...UPDATED National Weather Service Binghamton NY 958 PM EST Sun Feb 12 2017 NYZ062-PAZ038>040-043-044-047-048-072-132300- /O.CON.KBGM.WI.Y.0003.170213T0700Z-170213T2300Z/ Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- Including the cities of...Monticello...Sayre...Towanda... Hallstead...Montrose...Damascus...Equinunk...Tunkhannock... Scranton...Hazleton...Wilkes-Barre...Milford...Honesdale 958 PM EST Sun Feb 12 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EST MONDAY... * LOCATIONS...all of northeast Pennsylvania, and Sullivan County in New York. * HAZARDS...Strong winds... possibly damaging. * WINDS...Northwest 20 to 35 mph with gusts up to 50 mph. * TEMPERATURES...In the upper 20s and lower 30s. * TIMING...Late Tonight through Monday. * IMPACTS...Strong winds may blow down limbs...small trees...and power lines. Scattered power outages are possible especially in the higher elevations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees... power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel... especially for those driving high profile vehicles. && $$
158 WWUS71 KBGM 130518 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 1218 AM EST Mon Feb 13 2017 NYZ057-132300- /O.EXA.KBGM.WI.Y.0003.170213T0700Z-170213T2300Z/ Delaware- Including the cities of...Delhi...Walton 1218 AM EST Mon Feb 13 2017 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... The National Weather Service in Binghamton has issued a Wind Advisory...which is in effect until 6 PM EST this evening. * LOCATIONS...Delaware County in New York. * HAZARDS...Strong winds... possibly damaging. * WINDS...Northwest 20 to 35 mph with gusts up to 50 mph. * TIMING...Overnight through Monday. * IMPACTS...Strong winds may blow down limbs...small trees...and power lines. Scattered power outages are possible especially in the higher elevations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees... power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel... especially for those driving high profile vehicles. Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees, power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel, especially for those driving high profile vehicles. && $$ NYZ062-PAZ038>040-043-044-047-048-072-132300- /O.CON.KBGM.WI.Y.0003.170213T0700Z-170213T2300Z/ Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- Including the cities of...Monticello...Sayre...Towanda... Hallstead...Montrose...Damascus...Equinunk...Tunkhannock... Scranton...Hazleton...Wilkes-Barre...Milford...Honesdale 1218 AM EST Mon Feb 13 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATIONS...all of northeast Pennsylvania... and Sullivan County in New York. * HAZARDS...Strong winds... possibly damaging. * WINDS...Northwest 20 to 35 mph with gusts up to 50 mph. * TIMING...Overnight through Monday. * IMPACTS...Strong winds may blow down limbs...small trees...and power lines. Scattered power outages are possible especially in the higher elevations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees... power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel... especially for those driving high profile vehicles. && $$
949 WWUS71 KBGM 130844 NPWBGM URGENT - WEATHER MESSAGE National Weather Service Binghamton NY 344 AM EST Mon Feb 13 2017 NYZ046-132300- /O.EXA.KBGM.WI.Y.0003.000000T0000Z-170213T2300Z/ Otsego- Including the city of...Oneonta 344 AM EST Mon Feb 13 2017 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... The National Weather Service in Binghamton has issued a Wind Advisory...which is in effect until 6 PM EST this evening. * TEMPERATURES...In the mid 20s. * LOCATIONS...Otsego County in New York. * HAZARDS...Strong gusty winds. * WINDS...Northwest 15 to 25 mph with gusts of 40 to 50 mph, especially at higher elevations. * TIMING...Through today but strongest in the morning. * IMPACTS...Strong winds may blow down power lines, limbs, and trees, especially ones weighed down by heavy snow accumulation. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees, power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel, especially for those driving high profile vehicles. && $$ NYZ057-062-PAZ038>040-043-044-047-048-072-132300- /O.CON.KBGM.WI.Y.0003.000000T0000Z-170213T2300Z/ Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- Including the cities of...Delhi...Walton...Monticello...Sayre... Towanda...Hallstead...Montrose...Damascus...Equinunk... Tunkhannock...Scranton...Hazleton...Wilkes-Barre...Milford... Honesdale 344 AM EST Mon Feb 13 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * LOCATIONS...all of northeast Pennsylvania. Sullivan and Delaware Counties in New York. * HAZARDS...Strong gusty winds. * WINDS...Northwest 15 to 25 mph with gusts of 40 to 50 mph, especially at higher elevations. * TIMING...Through today but strongest in the morning. * IMPACTS...Strong winds may blow down power lines, limbs, and trees, especially ones weighed down by heavy snow accumulation. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind advisories are issued when sustained wind speeds of at greater than 30 mph and/or wind gusts over 45 mph are expected. Winds of this magnitude could cause minor damage to trees, power lines and weaker structures. Persons in the advisory area should secure all loose objects. If you are traveling through the advisory area keep a firm grip on the wheel, especially for those driving high profile vehicles. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Feb 12, 2:10 PM EST, 50 minutes earlier.
Area forecast discussion, Feb 12, 2:10 PM EST, 50 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
210 PM EST Sun Feb 12 2017
.SYNOPSIS...
A strengthening low pressure system will produce a wintry mix of
rain, sleet, freezing rain and snow today. The storm will
intensify off the New England coast tonight and Monday, while
yielding accumulating snow for most of our region. Winds will also
become gusty late tonight into Monday, causing blowing snow and
possibly a few power outages.
&&
.NEAR TERM /THROUGH MONDAY/...
11 am update...
No major changes made to the forecast this morning. An attempt was
made to adjust the weather type to current wintry mix on-
going...with generally a mix of sleet and rain in the
valleys...snow and sleet in the higher elevations...and isolated
freezing rain pockets along the central srn tier in NY and into
portions of the Poconos. Have had some reports of notable ice
accretion over portions of ne PA with tree branches bending from
the ice. Snowfall reports have been quite diverse across the
region this morning. Around 3" here at the NWS office...and
Numerous 2 to 4 inch reports...with lower amts around 1 inch or so
in the lower valley locations.
The snow is expected to taper off along the Twin Tiers and into ne
PA this afternoon and the focus then shifts to further north with
heavy snow persisting into the evening and overnight hours.
Winter headlines remain the same, and will maintain the High Wind
Watch to the south and make a determination about a Warning or
Advisory this afternoon.
430 AM update...
Complex winter storm will have multiple impacts on our area,
including snow, ice, and wind.
Shield of wintry mix is developing over the area, on front side of
southern stream low pressure making its way up the Ohio valley.
Most of it initially is in liquid form due to warm air aloft, and
many lower elevations are actually above freezing such as Elmira
and Scranton. However, models are in fairly good agreement that as
dynamic cooling occurs, much of the area at the surface will
maintain temperatures around or slightly below freezing. This
will result in freezing rain and sleet, especially higher
elevations such as what is now occurring at Penn Yan, Mount
Pocono just to our south, and Olean just to our west. Meanwhile,
further north along the NY Thruway and into the Catskills, cold
air damming will keep a thick enough layer of cold air for snow-
sleet to be the primary precipitation types today as the shield
moves in.
Mixed precipitation is never fun, but what makes this system
become much more interesting is the northern stream upper wave
now dropping over the Northwestern Great Lakes. It is well poised
timing wise to sync up with the southern stream low, causing rapid
cyclogenesis as the two lows merge over New England into tonight.
Ahead of that, cold air advection will begin aloft this afternoon
and evening, turning wintry mix or cold rain back to all snow as
the corridor of warm air gets pinched off. Brief dry slot may cut
back precipitation for a time early this evening, then deeper
synoptic moisture will return on back side of the merging complex
to reignite precipitation. Accumulating snow will thus continue,
though with widely ranging amounts from very little southwest to a
heavy northeast. Increasing winds will also start to cause blowing
and drifting of the top layer of snow late tonight into
especially Monday, as continued snow becomes drier in texture.
We are becoming increasingly concerned about wind potential late
tonight into Monday and its impacts. As the coastal low bombs and
greatly steepens the pressure gradient, winds will switch to the
west to northwest late tonight through Monday. Models are
depicting 45-60 knot winds in the mixing layer by Monday morning,
strongest towards Poconos-Southern Catskills which also happens to
be where ice accretion potential is highest; tenth to quarter inch
at higher elevations. Combined effects of high winds and weight of
ice poses a heightened threat for tree damage and power outages;
especially in the Poconos-Catskills yet not exclusively there.
This may be at least somewhat of a problem areawide from ice and
wet snow. In coordination with WFOs Mount Holly and Upton, we
issued a High Wind Watch late tonight through Monday for Wyoming-
Luzerne-Wayne-Lackawanna-Pike counties in PA and Sullivan County
in NY, where combined wind and ice threats are highest. Ice in
highest elevations of those counties could reach tenth to quarter
inch. Elsewhere ice will be much lighter in Advisory counties.
Snow totals were backed down slightly overall due to model trends,
especially in terms of snow-to-liquid ratio during heaviest
precipitation. Still a similar amount of liquid-equivalent, just a
denser version of the snow-sleet and thus a bit lower number of
actual inches. Overall amounts continue to very widely range from
only 1-3 inches south- southwest to 9-13 inches northeast.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
For Monday night, NAM and GFS soundings show a 300 degree flow
pattern between the surface and 1 km with 850 mb temperatures
running between -10C and -14C to begin the night. This will lead to
lake effect snow showers downwind of Lake Ontario affecting the
Syracuse, Cortland, to Cooperstown and Norwich areas. An upper level
ridge axis will move across NY and PA later Monday night with
synoptic scale subsidence which will drop the inversion heights and
hence temperatures will warm at 850 mb. This will weaken the lake
effect snow off Ontario later Monday night. Right now it looks like
maybe a few inches Monday Night in these areas. Less snow and many
flurries south of these areas.
For Tuesday, another low-level cyclone will track into the upper
Great Lakes region with warm air advection. This northern branch
wave will be moisture starved so we are not expecting much snow with
it during the day Tuesday. We have minimal POPs for light snow
showers and flurries in our northern and central zones.
Accumulations will be light Tuesday as a result.
For Tuesday night, a cold front with deeper moisture will move
through NY and PA and bring more snow showers to the region. The
colder air will link up with some lake moisture to enhance the
snows. Since the cold front and associated system is moving fast
most areas will see between 1 and 2 inches at best in NY with less
than 1 inch in northeast PA.
By Wednesday, an upper level low will be just north of NY state with
a combination of wrap around moisture and lake enhanced snow. The
850 mb temperatures will be only around -7C to -9C so this limits
the contribution from the Lakes. However this pattern will lead to
continued snow showers especially in NY state. Highs Wednesday will
be in the 30s so we are not expecting any significant snow
accumulations. The is because the air mass in the low-levels is not
that cold.
For Wednesday night, lake effect snows continue downwind off Lake
Ontario with more scattered snow showers farther south and east. 850
mb temperatures will fall to -13C so there will be additional snow
accumulatiuons, especially in the lake effect snow belts of north
central NY. Farther south, more hit and miss snow showers and
flurries Wednesday night.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
For Thursday and Thursday night, 850 mb temperatures down to -14C to
-16C with a 300 flow will continue lake effect snows. There is
uncertainity this far out but it could be a decent set-up for
significant lake effect snows down the Thruway corridor and even
down to Cortland-Norwich-Cooperstown.
This lake effect snow will die down Friday morning with strong
synoptic scale subsidence. Later on Friday to Saturday high pressure
aloft will build in and there will be a moderating trend. By Sunday,
southwest low-level winds will lead to much milder weather entering
the area.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Mixed precipitation over central NY and NE Pennsylvania moving
north and east this afternoon. This will continue the IFR
conditions in most places due to lowered ceilings and fog.
Westerly flow behind the sytem will develop tonight changing the
precipitation to snow, and gradually raising the ceilings and
visiblities...in some cases into the MVFR range. Snow showers with
increasing west winds will continue on Monday with occasional MVFR
conditions. Wind gusts to 40 mph are possible with the deepening
low.
OUTLOOK...
Monday night...Restrictions in snow showers with strong and gusty
northwest winds, especially NY terminals.
Tuesday...VFR.
Tuesday Night through Thursday...Restrictions in snow showers.
Friday...VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until 7 AM EST Monday for PAZ038>040-
043-044-047-048-072.
High Wind Watch from 1 AM EST Monday through Monday afternoon
for PAZ040-043-044-047-048-072.
NY...Winter Storm Warning until 1 PM EST Monday for NYZ009-016>018-
025-036-037-044>046-055>057-062.
Winter Weather Advisory until 7 AM EST Monday for NYZ015-
022>024.
High Wind Watch from 1 AM EST Monday through Monday afternoon
for NYZ062.
&&
SYNOPSIS...MDP
NEAR TERM...BJT/MDP
SHORT TERM...DJN
LONG TERM...DJN
AVIATION...DGMHazardous weather outlook, Feb 12, 4:37 AM EST, 10 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 437 AM EST Sun Feb 12 2017 NYZ009-016>018-025-036-037-044>046-055>057-130945- Northern Oneida-Seneca-Southern Cayuga-Onondaga-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- 437 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST MONDAY... This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ062-130945- Sullivan- 437 AM EST Sun Feb 12 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. High Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ040-043-044-047-048-072-130945- Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne- 437 AM EST Sun Feb 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY AFTERNOON... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. High Wind Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015-022>024-PAZ038-039-130945- Yates-Steuben-Schuyler-Chemung-Bradford-Susquehanna- 437 AM EST Sun Feb 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 12, 9:26 AM EST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
926 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM SNOW ENDICOTT 42.10N 76.06W
02/12/2017 M2.3 INCH BROOME NY TRAINED SPOTTER
2.3 INCHES FELL BETWEEN 8 AND 9 AM...TAFTS HEIGHT
REGION IN ENDICOTT.
&&
BGMLocal storm report, Feb 12, 10:16 AM EST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1016 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM SNOW CAROLINE CENTER 42.35N 76.32W
02/12/2017 M2.3 INCH TOMPKINS NY TRAINED SPOTTER
2.3 INCHES IN THE LAST HOUR
&&
BGMLocal storm report, Feb 12, 11:35 AM EST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1135 AM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FREEZING RAIN 6 N BEAR CREEK 41.27N 75.77W
02/12/2017 M0.25 INCH LUZERNE PA TRAINED SPOTTER
&&
BGMThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:29 AM EST | High Wind Watch | BGM | Lackawanna, Luzerne, Pike, Wayne, Wyoming | 11 hr |
| Feb 12, 8:55 AM EST | Special Weather Statement | BGM | Susquehanna | 50 min |
Nearby
Wind Advisories in Pennsylvania, 2017Wind Advisories in New York, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.